Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Polyconics. I. Polyellipses and optimization

Authors: Z. A. Melzak and J. S. Forsyth
Journal: Quart. Appl. Math. 35 (1977), 239-255
MSC: Primary 65K05; Secondary 50B10, 14H45
DOI: https://doi.org/10.1090/qam/448883
MathSciNet review: 448883
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. W. Kuhn and R. E. Kuenne, Regional Sci. 4, 21-33 (1962)
  • [2] A. Weber, Theory of the location of industries, Chicago, 1929 (transl. from German by C. J. Friedrich)
  • [3] K. Eisemann, SIAM Rev. 4, 394-395 (1962)
  • [4] Z. A. Melzak, Companion to concrete mathematics, John Wiley & Sons, New York-London-Sydney, 1973. Mathematical techniques and various applications; Pure and Applied Mathematics. MR 0462824
  • [5] E. J. Cockayne and Z. A. Melzak, Euclidean constructibility in graph-minimization problems, Math. Mag. 42 (1969), 206–208. MR 0263672, https://doi.org/10.2307/2688541

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65K05, 50B10, 14H45

Retrieve articles in all journals with MSC: 65K05, 50B10, 14H45

Additional Information

DOI: https://doi.org/10.1090/qam/448883
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society